Psycho-Babble Medication Thread 593857

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

3rd night on Neurontin and I've got THRUSH...

Posted by Colleen D. on December 31, 2005, at 22:21:00

on my tongue. Crud. I had this strange sensation while eating chips and salsa and then looked in the mirror and sure enough my tongue is covered with white fur. Is this most likely caused by the Neurontin? I am not on any anti-biotics. Am I going to have to go back to the doc now to get Nystatin? This stinks!

Colleen

 

p.s. - Will eating yogurt help? (nm)

Posted by Colleen D. on December 31, 2005, at 22:27:51

In reply to 3rd night on Neurontin and I've got THRUSH..., posted by Colleen D. on December 31, 2005, at 22:21:00

 

Re: 3rd night on Neurontin and I've got THRUSH... Colleen D.

Posted by 4WD on December 31, 2005, at 22:31:10

In reply to 3rd night on Neurontin and I've got THRUSH..., posted by Colleen D. on December 31, 2005, at 22:21:00

You probably will need the Nystatin to get rid of the thrush. But maybe the yogurt could prevent further recurrences? Or acidophillos supplements. And maybe you could just call instead of going back in and get a script called in?


Sorry that happened to you. It sounds yucky.

Marsha

 

I just got over thrush..

Posted by spriggy on January 1, 2006, at 3:07:05

In reply to Re: 3rd night on Neurontin and I've got THRUSH... Colleen D., posted by 4WD on December 31, 2005, at 22:31:10

I had to take 3 days worth of Nystatin before my furry white tongue went away.

I get it off and on- with or without antibiotics.

It's a sing of a candida problem- which oddly enough, can lead to depression and anxiety.

Have you ever tried a yeast/sugar free diet? I am working on that now.

 

Re: I just got over thrush.. spriggy

Posted by Phillipa on January 1, 2006, at 18:12:43

In reply to I just got over thrush.., posted by spriggy on January 1, 2006, at 3:07:05

Spriggy candida can cause depression/anxiety? What other symptoms are there of thrush? Fondly, Phillipa

 

Re: 3rd night on Neurontin and I've got THRUSH... Colleen D.

Posted by theo on January 2, 2006, at 11:05:24

In reply to 3rd night on Neurontin and I've got THRUSH..., posted by Colleen D. on December 31, 2005, at 22:21:00

> on my tongue. Crud. I had this strange sensation while eating chips and salsa and then looked in the mirror and sure enough my tongue is covered with white fur. Is this most likely caused by the Neurontin? I am not on any anti-biotics. Am I going to have to go back to the doc now to get Nystatin? This stinks!
>
> Colleen

Most anticonvusants gave me thrush. My doctor always acted like there was no connection, but it's been over 6 months since I've taken any and guess what, no white tongue. I think many of these anticonvulsants weaken your immune system because I was always sick with a sore throat, sore lymph nodes or thrush while on these meds.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.